MAUDE Adverse Event Report: SUNNYVALE HALO90 ULTRA ABLATION CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SUNNYVALE HALO90 ULTRA ABLATION CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 90-9200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacture reference number: (b)(4) patient code: (b)(4).(patient experienced stricture with dilation).
 
Event or Problem Description
According to the reporter, a patient experienced stricture requiring dilation eight weeks after the initial procedure.The patient also experienced pain while swallowing.This was treated with esoxx one and ppi.After the patient received dilation, he was feeling better.Per the account, the device worked properly during the procedure.No other known adverse events were reported.

Brand Name
HALO90 ULTRA ABLATION CATHETER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SUNNYVALE
540 oakmead parkway
sunnyvale CA 94085
MDR Report Key6101837
Report Number3004904811-2016-00093
Device Sequence Number10836274
Product Code GEI
UDI-Device Identifier10884521189379
UDI-Public10884521189379
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K120431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90-9200
Device Catalogue Number90-9200
Device Lot NumberF2500555X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2016
Initial Report FDA Received Date11/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR